# SDR A6WA2019010146262

- Difficulty date: December 29, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 601R3103748
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING BRACKET CRACKED AT FS449.85, RBL47. REPLACED BRACKET IAW SRM 51-42-06, 51-4215.
